MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER

INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER
Model Number D135304
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health llc became aware on 8-oct-2024 of a reprocessed webster cs uni-directional diagnostic electrophysiology catheter reported that "it looks like the cable might have gotten stuck in the catheter and the connector broke upon removal".No injuries or clinical signs/symptoms were reported.A review of the process control record was performed and no anomalies were noted.Innovative health received the device for investigation on 29-oct-2024.The device was visually inspected and the connector was confirmed to be partially detached from the device handle.The connector was not completed detached and remained connected to the handle via the internal wiring.No additional damage or defects were noted on the device.The pins in the connector were inspected and were found to be in good condition.The cable reported to have gotten stuck in the catheter was not returned along with the device for investigation.It is unknown whether or not this cable was reprocessed by innovative health.
 
Event or Problem Description
On (b)(6) 2024, it was reported that it looks like the cable might have gotten stuck in the catheter and the connector broke upon removal.

Brand Name
N/A
Common Device Name
DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key20570665
Report Number3011610434-2024-00010
Device Sequence Number20857067
Product Code NLH
UDI-Device Identifier10841898125409
UDI-Public10841898125409
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K203655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2025
Device Model NumberD135304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown